# SDR DALA1132959866

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 218 RBL 46 HAS DRILL START IN FLOORBEAM ATTACH BRACKET.  REMOVED FLOORBEAM ATTACH BRACKET FROM MAIN CABIN STA 218 RBL 46 IAW DC9 SRM 51-30-06.  FABRICATED, LOCATED, DRILLED AND DEBURRED NEW BRACKET PER DRAWING NR 3912075 USING EXTRUSION 2911391.  INSTALLED NEW FLOORBEAM BRACKET IN MAIN CABIN STA 218 RBL 46 IAW DC9 SRM 51-30-5.
